# SDR SWAA2023112716589

- Difficulty date: October 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DEFLECTION CONTROL RIB UPPER PANEL ATTACH FITTING HAS LOOSE ATTACH BOLTS.<[01] REPAIRED RT WING DEFLECTION CONTROL RIB UPPER PANEL ATTACH FITTING IAW SRM 57-51-02-2R-4 REPAIR 4 AND CHECKED GOOD FLAP TO PANEL GAP IAW MM 57-50-01-820-801.
